RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1344–1357 (Mi de7562)  

Ordinary Differential Equations

A sufficient condition for optimality for convex differential inclusions with distributed parameters, and duality

E. N. Makhmudov

Cybernetics Institute, Academy of Sciences of the AzSSR, Baku

Full text: PDF file (1299 kB)

English version:
Differential Equations, 1991, 27:8, 946–957

Bibliographic databases:
UDC: 517.977
Received: 16.02.1989

Citation: E. N. Makhmudov, “A sufficient condition for optimality for convex differential inclusions with distributed parameters, and duality”, Differ. Uravn., 27:8 (1991), 1344–1357; Differ. Equ., 27:8 (1991), 946–957

Citation in format AMSBIB
\Bibitem{Mak91}
\by E.~N.~Makhmudov
\paper A sufficient condition for optimality for convex differential inclusions with distributed parameters, and duality
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1344--1357
\mathnet{http://mi.mathnet.ru/de7562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138062}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 8
\pages 946--957


Linking options:
  • http://mi.mathnet.ru/eng/de7562
  • http://mi.mathnet.ru/eng/de/v27/i8/p1344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020